# SDR SWIA200514493

- Difficulty date: January 28, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 23,857 hours, 30,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LOWER RIGHT FIXTURE BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LOWER LIGHT FIXTURE IAW MM 33-51-00, OPERATIONAL CHECK GOOD.
